# SDR 9603039876

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR EXTENDED ON UPLATCH CHECK.  CREW CHECKED ACCORDING TO COCKPIT OPERATING MANUAL AND LIGHT WENT OUT.  ON APPROACH, PUT HANDLE IN UPLATCH POSITION AND GEAR CHECKED NORMAL.  MAINTENANCE JACKED AIRCRAFT AND SWUNG GEAR SEVERAL TIMES, OPERATIONAL CHECK GOOD.
